# SDR ASAA2016073117570

- Difficulty date: July 31, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 36,462 hours, 11,206 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 3224
- Condition: Failed
- Location: Precooler
- Part time: 19,732 hours, 6,083 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB THROUGH FL 290 LEFT DUCT PRESSURE WAS 50 PSI AND RIGHT DUCT PRESSURE WAS 25 PSI.  LEVEL AT FL 380, LT AT 37 PSI AND RT 25 PSI.   ACFT GROUNDED.   PERFORMED ENGINE BLEED AIR SYS HEALTH CHECK ON NR 2 ENGINE IAW TASK CARD NR NG-36WC-00001.  FOUND PRECOOLER CONTROL VALVE TO BE BAD.  REPLACED PRECOOLER CONTROL VALVE IAW AMM 36-12-02.  ACCOMPLISHED BLEED AIR CROSSOVER TEST IAW AMM 36-11-00.  OPS CHECKED GOOD.  COMPLETED T/C NG-36WC-00001.
